# SDR 277952

- Difficulty date: April 17, 2004
- Submitted: June 18, 2004
- Operation: Air carrier
- Aircraft: N8878Z
- Make and model: Boeing 727225
- Aircraft serial: 21451
- Engine: Pwa JT8D9
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Open
- Location: Pax
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE AIRCRAFT WOULD NOT PRESSURIZE AND THE AFT ENTRY DOOR LIGHT CAME ON IN THE COCKPIT.  AIRCRAFT RETURNED TO DAYTON AND LANDED WITHOUT INCIDENT.  CLOSED AND LOCKED AFT ENTRY DOOR.  PRESSURIZATION OPERATIONAL CHECK NORMAL.
